# SDR N3VR96003

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590CA
- Make and model: Boeing 727231
- Aircraft serial: 20098
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69550012
- Condition: Cracked
- Location: Bs 760
- Part time: 57,434 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF N/R 3269, FITTING CRACKED UNDER RIGHT FORWARD EMERGENCY EXIT DOOR FRAME AFT OF B/S 760, FRAME.  FABRICATED FITTING FROM 7078-T6 LOCATED AND DRILLED TO AIRCRAFT, TREATED AND PRIMED IAW SRM 51-10-2, INSTALLED IAW SRM 51-30-2.  (M)
